| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: type of investigation: lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2023 a 12.6mm vticm5_12.6, -9.5/2.0/090, implantable collamer lens got stuck in the cartridge and tore, there was patient contact.The lens was intraoperatively removed with no patient injury.On (b)(6) 2023 a replacement lens was implanted and the problem resolved.